Spaces of multipliers and their preduals for the order multiplication on $[0,1]$. II

Tom 99 / 2004

Savita Bhatnagar Colloquium Mathematicum 99 (2004), 267-273 MSC: Primary 43A22. DOI: 10.4064/cm99-2-10

Streszczenie

Consider $I=[0,1]$ as a compact topological semigroup with max multiplication and usual topology, and let $C(I),L^{p}(I),1\leq p\leq \infty $, be the associated algebras. The aim of this paper is to study the spaces $\mathop {\rm Hom}\nolimits _{C(I)}(L^{r}(I),L^{p}(I))$, $r>p$, and their preduals.

Autorzy

  • Savita BhatnagarDepartment of Mathematics
    Panjab University
    Chandigarh 160014, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek